JSIAM Letters
Online ISSN : 1883-0617
Print ISSN : 1883-0609
ISSN-L : 1883-0617
Articles
The existence of solutions to topology optimization problems
Satoshi Kaizu
Author information
JOURNAL FREE ACCESS

2012 Volume 4 Pages 33-36

Details
Abstract
Topology optimization is to determine a shape or topology, having minimum cost. We are devoted entirely to minimum compliance (maximum stiffness) as minimum cost. An optimal shape $\Omega$ is realized as a distribution of material on a reference domain $D$, strictly larger than $\Omega$ in general. The optimal shape $\Omega$ and an equilibrium $u(\Omega)$ on $\Omega$ are approximated by material distributions on the domain $D$ and equilibriums also on $D$, respectively. This note gives a sufficient setting to the existence of an optimal material distribution.
Content from these authors
© 2012 The Japan Society for Industrial and Applied Mathematics
Previous article Next article
feedback
Top